# SDR SWAA2013110521882

- Difficulty date: October 11, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 55,933 hours, 45,095 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 6545409602
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRESSURE CHORD CRACKED AT BS 663, BETWEEN RBL 43 & RBL 44.  REPAIRED DECK IAW EO & EA.
